# SDR DXTA200702033

- Difficulty date: March 17, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 1,463 hours, 1,147 cycles
- Engine: Pwa PW545A
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Vibration
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOTICEABLE VIBRATION OF CONTROL COLUMN DURING TAKEOFF,CLIMB,REDUCED DURING. CRUISE AND BEGINS TO BE MORE NOTICEABLE DURING DECENT AND LANDING.  TROUBLESHOT ELEVATOR SYSTEM. FOUND LEFT AND RIGHT ELEV. TRIM TAB BEARINGS TO HAVE EXCESSIVE PLAY. REMOVED AND REPLACED L/R TRIM TAB BEARINGS WITH NEW UNITS. SYSTEM CHECKS GOOD AT THIS TIME. IAW CE560 XLS M/M
